Perfect arrays of unbounded sizes over the basic quaternions

Santiago Barrera Acevedo, Nathan James Jolly

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)47 - 57
Number of pages11
JournalCryptography and Communications: discrete structures, Boolean functions and sequences
Volume6
Issue number1
DOIs
Publication statusPublished - 2014

Cite this

@article{a8db2117ce5e4cceb9a744aebd4bdca2,
title = "Perfect arrays of unbounded sizes over the basic quaternions",
author = "{Barrera Acevedo}, Santiago and Jolly, {Nathan James}",
year = "2014",
doi = "10.1007/s12095-013-0086-x",
language = "English",
volume = "6",
pages = "47 -- 57",
journal = "Cryptography and Communications: discrete structures, Boolean functions and sequences",
issn = "1936-2447",
publisher = "Springer-Verlag London Ltd.",
number = "1",

}

Perfect arrays of unbounded sizes over the basic quaternions. / Barrera Acevedo, Santiago; Jolly, Nathan James.

In: Cryptography and Communications: discrete structures, Boolean functions and sequences, Vol. 6, No. 1, 2014, p. 47 - 57.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Perfect arrays of unbounded sizes over the basic quaternions

AU - Barrera Acevedo, Santiago

AU - Jolly, Nathan James

PY - 2014

Y1 - 2014

U2 - 10.1007/s12095-013-0086-x

DO - 10.1007/s12095-013-0086-x

M3 - Article

VL - 6

SP - 47

EP - 57

JO - Cryptography and Communications: discrete structures, Boolean functions and sequences

JF - Cryptography and Communications: discrete structures, Boolean functions and sequences

SN - 1936-2447

IS - 1

ER -